Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What could be reason for spotting on the 12 day of my cycle considering I had taken pills after sex on the day of periods ?

I had sex the day after my periods had ended. a condom was used and i had the morning after pill too. the next 2 days i had sex again and now on the 12 day of my cycle ( considering the day i started bleeding as one and the day i had sex as 7th) im spotting.. what seems to be the problem?
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to HealthcareMagic forum
first of all morning after pills are not to be used as contraceptives ever
they are not routine contraceptives
they will give rise to hormonal imbalance and side effects if used frequently
in this case of yours its the time of withdrawal bleeding
consult your doctor and get proper advice regarding contraception
Answered: Mon, 7 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor